×

zbMATH — the first resource for mathematics

Periodic boundary value problem for non-Lipschitzian impulsive functional differential equations. (English) Zbl 1101.34051
Consider impulsive functional equations. The authors prove a maximum principle. To make an iterative method applicable to the problem, they study the existence and the uniqueness of the solution to a quasi-linear problem related to the problem considered.

MSC:
34K10 Boundary value problems for functional-differential equations
34K45 Functional-differential equations with impulses
34K07 Theoretical approximation of solutions to functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P.; Lakshmikantham, V., Uniqueness and nonuniqueness criteria for ordinary differential equations, (1993), World Scientific Singapore · Zbl 0785.34003
[2] Barrett, J.W.; Knabner, P., An improved error bound for a lagrange – galerkin method for contaminant transport with non-Lipschitzian adsorption kinetics, SIAM J. numer. anal., 35, 1862-1882, (1998) · Zbl 0911.65078
[3] Cortázar, C.; Elgueta, M.; Felmer, P., On a semilinear elliptic problem in \(\mathbb{R}^N\) with a non-Lipschitzian nonlinearity, Adv. differential equations, 1, 199-218, (1996) · Zbl 0845.35031
[4] Franco, D.; Liz, E.; Nieto, J.J.; Rogovchenko, Y., A contribution to the study of functional differential equations with impulses, Math. nachr., 218, 49-60, (2000) · Zbl 0966.34073
[5] Grizzle, J.W.; Abba, G.; Plestan, F., Asymptotically stable walking for biped robots: analysis via systems with impulse effects, IEEE trans. automat. control, 46, 51-64, (2001) · Zbl 0992.93058
[6] He, X.; Ge, W.; He, Z., First-order impulsive functional differential equations with periodic boundary value conditions, Indian J. pure appl. math., 33, 1257-1273, (2002) · Zbl 1023.34072
[7] He, Z.; Yu, J., Periodic boundary value problem for first-order impulsive functional differential equations, J. comput. appl. math., 138, 205-217, (2002) · Zbl 1004.34052
[8] Kim, G.E.; Kim, T.H., Mann and Ishikawa iterations with errors for non-Lipschitzian mappings in Banach spaces, Comput. math. appl., 42, 1565-1570, (2001) · Zbl 1001.47048
[9] Ladde, G.S.; Lakshmikantham, V.; Vatsala, A.S., Monotone iterative techniques for nonlinear differential equations, (1985), Pitman Boston · Zbl 0658.35003
[10] Ladeira, L.A.C.; Nicola, S.H.J.; Táboas, P.Z., Periodic solutions of an impulsive differential system with delay: an \(L^p\) approach, (), 201-215 · Zbl 1020.34073
[11] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[12] Li, G.; Kim, J.K., Nonlinear ergodic theorems for commutative semigroups of non-Lipschitzian mappings in Banach spaces, Houston J. math., 29, 231-246, (2003) · Zbl 1043.47042
[13] Liz, E.; Nieto, J.J., Periodic boundary value problems for a class of functional differential equations, J. math. anal. appl., 200, 680-686, (1996) · Zbl 0855.34080
[14] Miyadera, I., Nonlinear ergodic theorems for semigroups of non-Lipschitzian mappings in Banach spaces, Nonlinear anal., 50, 27-39, (2002) · Zbl 1010.47038
[15] Nieto, J.J.; Jiang, Y.; Jurang, Y., Comparison results and monotone iterative technique for impulsive delay differential equations, Acta sci. math. (Szeged), 65, 121-130, (1999) · Zbl 0936.34069
[16] Nieto, J.J.; Rodríguez-López, R., Existence and approximation of solutions for nonlinear functional differential equations with periodic boundary value conditions, Comput. math. appl., 40, 433-442, (2000) · Zbl 0958.34055
[17] Nieto, J.J., Differential inequalities for functional perturbations of first-order ordinary differential equations, Appl. math. lett., 15, 173-179, (2002) · Zbl 1014.34060
[18] Nieto, J.J.; Rodríguez-López, R., Remarks on periodic boundary value problems for functional differential equations, J. comput. appl. math., 158, 339-353, (2003) · Zbl 1036.65058
[19] Rouhani, B.D.; Kim, J.K., Asymptotic behavior for almost-orbits of a reversible semigroup of non-Lipschitzian mappings in a metric space, J. math. anal. appl., 276, 422-431, (2002) · Zbl 1052.47054
[20] Rouhani, B.D.; Kim, J.K., Ergodic theorems for almost-orbits of semigroups of non-Lipschitzian mappings in a Hilbert space, J. nonlinear convex. anal., 4, 175-183, (2003) · Zbl 1049.47052
[21] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[22] Zhang, F.; Ma, Z.; Yan, J., Periodic boundary value problems and monotone iterative methods for first-order impulsive differential equations with delay, Indian J. pure appl. math., 32, 1695-1707, (2001) · Zbl 1003.34049
[23] Zheng, G.; Zhang, S., Existence of almost periodic solutions of neutral delay difference systems, Dyn. contin. discrete impuls. syst. ser. A math. anal., 9, 523-540, (2002) · Zbl 1021.39004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.